Improved scales of spaces and elliptic boundary-value problems. I
AbstractWe study improved scales of functional Hilbert spaces over Rn and smooth manifolds with boundary. The isotropic Hörmander-Volevich-Paneyakh spaces are elements of these scales. The theory of elliptic boundary-value problems in these spaces is developed.
How to Cite
Mikhailets, V. A., and A. A. Murach. “Improved Scales of Spaces and Elliptic Boundary-Value Problems. I”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 2, Feb. 2006, pp. 217–235, https://umj.imath.kiev.ua/index.php/umj/article/view/3448.